# SDR MALA060521

- Difficulty date: August 17, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft time: 1,865 hours, 1,862 cycles
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CF343B1
- Part serial: GEE950371
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE WARNING MESSAGE WAS DISPLAYED.  COMPLETED QRH AND NOTED ENGINE OIL TEMP WAS NORMAL.  DIVERTED TO DFW.  REMOVED AND REPLACED LT ENGINE, P/N CF34-3B1, S/N OFF GE-E950371, S/N ON GE-E872556.
